CaltechAUTHORS
  A Caltech Library Service

Trigonometric series and sets of uniqueness

Kechris, Alexander S. and Louveau, Alain (1987) Trigonometric series and sets of uniqueness. In: Descriptive Set Theory and the Structure of Sets of Uniqueness. London Mathematical Society Lecture Note Series. No.128. Cambridge University Press , Cambridge, pp. 21-50. ISBN 9780511758850. https://resolver.caltech.edu/CaltechAUTHORS:20180817-104144661

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180817-104144661

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/cbo9780511758850.004DOIArticle
Additional Information:© 1987 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:128
Record Number:CaltechAUTHORS:20180817-104144661
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180817-104144661
Official Citation:Kechris, A., & Louveau, A. (1987). TRIGONOMETRIC SERIES AND SETS OF UNIQUENESS. In Descriptive Set Theory and the Structure of Sets of Uniqueness (London Mathematical Society Lecture Note Series, pp. 21-50). Cambridge: Cambridge University Press. doi:10.1017/CBO9780511758850.004
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88913
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:20 Aug 2018 15:28
Last Modified:03 Oct 2019 20:11

Repository Staff Only: item control page